Gaviscon Double Action Liquid Aniseed – 300ml

Based on 2 reviews
£9.49
Last few left
Only 8 left
£9.49

Product & Safety Notice

  • The maximum purchase for this product is 36
  • You should see your doctor if you have difficulty swallowing, or you have symptoms that are unusual for you or that won't go away. Your symptoms are unlikely to be cancer but it is important to get them checked by a doctor.

What is Gaviscon Double Action Liquid? 

Gaviscon Double Action Liquid is an all in one remedy for both indigestion and heartburn. This medicine works for up to four hours, helping to ease indigestion and symptoms like wind and bloating. If you’re suffering from indigestion or acid reflux and need a way to ease your symptoms after every meal or at bedtime, Gaviscon Double Action Liquid can help. Available in original aniseed, peppermint and mixed berry flavour.

What is the recommended dosage?

Always take Gaviscon Double Action Liquid exactly as described in the patient information leaflet or as your doctor / Chemist4U pharmacist has told you. Shake the bottle before use. Take 10-20ml (the equivalent of 2 to 4 5ml spoonfuls) up to 4 times per day. Do not take more than 80ml of this medication per day.

How does Gaviscon Double Action Liquid relieve acid reflux and indigestion? 

Gaviscon Double Action Liquid contains three active ingredients that work together to relieve acid reflux and indigestion. The first two are antacids, calcium carbonate and sodium bicarbonate, which work to neutralise excess stomach acid and turn it into a harmless substance like water to ease the irritation of your stomach lining. The third is sodium alginate, which works by forming a protective layer over your stomach contents, helping to prevent acid reflux and ease irritation all in one.

What causes indigestion? 

There are various reasons why you might be suffering from indigestion and heartburn, like lifestyle choices, or it might be triggered by certain food, drink, and medication. The most common reasons are the result of eating fatty, greasy, or spicy foods; overeating or eating your food too fast; consuming too much caffeine or alcohol; smoking and anxiety, and some antibiotics and pain relievers. If you keep getting indigestion, you might be consuming the wrong things that trigger your indigestion - try altering your diet and see if it improves, if not, speak to your GP for advice.

Is Gaviscon Double Action Liquid suitable for pregnant and breastfeeding women? 

If you are pregnant or breastfeeding, think you may be pregnant or are planning to have a baby, you must ask your doctor or Chemist4U pharmacist for advice before taking Gaviscon Double Action Liquid to ensure it’s the right product for you.

When should this product not be used? 

Gaviscon Double Action Liquid may be unsuitable for certain people. Do not give this product to a child under the age of 12 unless advised by a medical professional to do so. Do not take this product if you are allergic to sodium alginate, sodium bicarbonate, calcium carbonate or any of the other listed ingredients. This product contains small amounts of sodium and calcium, speak to your doctor before taking this product if you are on a low sodium or calcium diet. 

Are there any side effects? 

Like all medicines, Gaviscon Double Action Liquid may cause side effects in some people, but these won’t affect everybody. Seek emergency medical attention if you notice any signs of a severe allergic reaction, symptoms of which include swelling of the face and throat, skin rash, breathing difficulties and/or loss of consciousness. Possible side effects may include: 

  • Constipation

  • Irritability

  • Muscle twitching or cramps

  • Indigestion which comes back when you stop taking this product

  • High levels of calcium in your blood

If you experience any side effects, including any not included in the patient information leaflet, you can report them using the MHRA Yellow Card Scheme.

Storage information

Store below 30°C in a cool, dry place out of sight and reach of children. Do not use after the expiry date, referring to the last day of the month stated on the packaging. Once opened, use within 6 months.

Important information

This product is a medicine; make sure to speak to your doctor or Chemist4U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

NHS Help & Advice on Drug Addiction

Talk To Frank - Drug Addiction Help & Support

Active Ingredients

  • Calcium Carbonate
  • Sodium Alginate
  • Sodium Bicarbonate

Ingredients

  • Each 10 ml of oral suspension contains 500mg sodium alginate, 213mg sodium bicarbonate and 325mg calcium carbonate as the active ingredients.

    The other ingredients are carbomer, methyl (E218) and propyl (E216) parahydroxybenzoates, sodium saccharin, fennel flavour, sodium hydroxide and water.

    This product does not contain sugar or gluten.

Brand Information
Brand Name
Product Data
Days Supply
3

Acid Reflux - Causes, Symptoms and Treatment

  Heartburn and acid reflux is when you have a burning feeling in the chest caused by stomach acid travelling up to the throat. Many people experience acid reflux from time to time, especially after eating certain foods. However, when your acid reflux is a long-term problem, it’s known as...

Read More

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

Shipping Times

MethodHandling TimeTransit TimeTimescaleApprox Cost
Standard Shipping (3-5 Working Days)123£2.95
Royal Mail Tracked 24011£4.95
Next Day Guaranteed (1 Working Day)n/an/an/a£6.95

Times are given in working days and are approximate. Costs may change based on order total, day of the week or location within the UK. Ability to hit timescales will depend on whether the products are ordered before a cut off time, as well as additional administration time incurred in reviewing your order.

Please review the estimates at the checkout.

Shipping Costs

Free UK Delivery on all orders over £30* - Delivery within 3-5 working days.

Standard UK Delivery - £2.95* - Delivery within 3-5 working days.

Express UK Delivery - £4.95** - Delivery within 1-2 working days.

Temperature Controlled Delivery - £8.85 - Delivery within 1-3 working days.

Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

*Excluding refrigerated products and treatments which are subject to different postage charges.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Returns Information

Customers can read our full returns policy by clicking here

Gaviscon Double Action Liquid Aniseed – 300ml Reviews

Farrukh Aleem,
By
Great product
Lesley,
By
This really helps with indigestion.